# SDR HNAA0400123

- Difficulty date: September 24, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 35,016 hours, 39,456 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279810
- Part serial: 921164
- Condition: Faulty
- Location: Cabin Cooling
- Part time: 12,936 hours, 14,216 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3942 REPORTED SMOKE IN THE CABIN WITH THE APU RUNNING AND AN ASSOCIATED VIBRATION WAS FELT.  APU WAS SHUTDOWN.  MAINTENANCE REMOVED AND REPLACED THE AIR CYCLE MACHINE.  SYSTEM OPERATIONAL CHECKS WERE COMPLIED WITH.  ALL CHECKS GOOD.
